October 22 - 28, 2018

Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 3.

Buckdahn, R., Quincampoix, Marc and Renault, Jérôme (2015) On Representation Formulas for Long Run Averaging Optimal Control Problem. Journal of Differential Equations, 259. pp. 5554-5581.

Bégout, Pascal, Bolte, Jérôme and Jendoubi, Mohamed Ali (2015) On damped second-order gradient systems. Journal of Differential Equations, vol. 259 (n° 7). pp. 3115-3143.

Bégout, Pascal and Soria, Fernando (2007) A generalized interpolation inequality and its application to the stabilization of damped equations. Journal of Differential Equations, vol. 240 (n° 2). pp. 324-356.

This list was generated on Mon Oct 15 18:26:38 2018 CEST.